# SDR CALA2022123003524

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 34,138 hours, 12,309 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Module
- Part number: 20102060103
- Part serial: 5638
- Condition: Faulted
- Location: Anti Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID LIGHT ON  DURING TAKEOFF ROLL 70 KNOTS CREW HAD SKID LIGHT ON AND OFF 3 TIMES DURING ROLL. AACU PER FIM 32-42 TASK 807 RESISTANCE IS 400 - 600 OHMS NEXT STEP IS CONSISTANTLY FAILS A/B CNTL PER 32-42 TASK 801. A/B CNTL FIM IS TO REPLACE SERVO VALVE PRESSURE SWITCH 32-42 TASK 807. WE DID NOT GET TO THE RING OUT. WHILE REMOVING PRESURE SWITCH FOUND MODUL DAMAGED. REPLACED MODULE WITH PRESURE SWITCH ATTACHED. WITH REF TO AMM 32-42-81-400-801. OPT TEST AND HYD BLEEDING STILL REQUIRED. PARTS USED:  1966082,QTY :1 ADD EMP:U150635 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1966082  SN OFF 5638 CONTROL, AUTOBR  OFF 29-3243-9-0001 5638 ON 29-3243-9-0001 0425 COMPLETED BITE CHECK AND BREAK BLEEDING WIH REF TO AMM 32-42-81 AND FIM 32-42 TASK 801. ADD EMP:U150635
